# SDR AALA201812059002

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,344 hours, 31,340 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Condition: Migrated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MIGRATED BEARING FIXED LEG DOOR ON LEG ASSEMBLY UPPER AND LOWER POSITION AFT ON RIGHTHAND MAIN LANDING GEAR. REPLACED FIXED LEG DOOR BRACKETS UPPER AND LOWER POSITION ON RIGHTHAND MAIN LANDING GEAR LEG ASSEMBLY PER CMM 32-12-25.
